I have a very busy schedule and sometimes I cant make it to the pharmacy to get my refill so I miss 2 or 3 days. I get really sick when this happens. I can't see straight, I'm dizzy, very light headed, and nauseas. I hate it. I was just wondering if anyone else has really bad withdraws. I've been taking citalopram for about 5 years. I take 40mg. It has helped me so much with my anxiety but when I miss a few days its awful.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2014 • 4 answers
Posted 4 Jan 2016 • 2 answers
Posted 19 Mar 2016 • 4 answers
Hi I have increased my dose of citalopram over the past few months (as my dr instructed) the higher?
Posted 26 Jul 2016 • 2 answers
Posted 12 days ago • 4 answers